MathSciNet Relay Station
MathSciNet bibliographic data
MR2043368 (2005a:17010) 17B37
Kang, Seok-Jin; Kim, Jeong-Ah; Shin, Dong-Uy Monomial realization of crystal bases for special linear Lie algebras. J. Algebra 274 (2004), no. 2, 629–642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement